Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A general system of linear equations


Author: A. J. Pell
Journal: Trans. Amer. Math. Soc. 20 (1919), 343-355
MSC: Primary 45A05; Secondary 47A50
MathSciNet review: 1501132
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05, 47A50

Retrieve articles in all journals with MSC: 45A05, 47A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1919-1501132-2
PII: S 0002-9947(1919)1501132-2
Article copyright: © Copyright 1919 American Mathematical Society